| Model Number |
MMT-551PNAP |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
09/12/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer's family reported via phone call that the customer experienced high blood glucose.The customer blood glucose level was over 500 mg/dl at the time of incident.Customer's family reported that insulin pump not delivering insulin.The insulin pump will not be returned for analysis.